MAUDE Adverse Event Report: PERMOBIL INC. PERMOBIL M3; POWERED WHEELCHAIR

PERMOBIL INC. PERMOBIL M3; POWERED WHEELCHAIR
Model Number M3
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Abrasion (1689); Laceration(s) (1946)
Date of Event 03/02/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Report provided from the service provider indicated the end-user was at a top of stairwell and they had attempted to turn the m3 around in a narrow area.It was described that one of the rear caster wheels dropped off the edge of the stair step, which caused the w/c to lose upright stability and topple down the stairs with the end-user.End-user reported they sustained a large gash to their leg requiring stiches.Dealer nor end-user made any claims or allegations that the device malfunctioned in any way to have contributed to this event.All information provided indicates that this event was related to inadvertent use-error in not knowing the proximity of the device to the edge of the stairway.The dhr was reviewed, and the device was found to have met specification prior to distribution.
 
Event or Problem Description
Report received claiming as the end-user was turning their m3 power wheelchair around in hall, next to some stairs, one of the back wheels dropped off the edge and the end-user and device fell down the stairs resulting in an injury requiring medical intervention.

Brand Name
PERMOBIL M3
Common Device Name
POWERED WHEELCHAIR
Manufacturer (Section D)
PERMOBIL INC.
300 duke drive
lebanon TN 37090
Manufacturer (Section G)
PERMOBIL INC.
300 duke drive
lebanon TN 37090
Manufacturer Contact
kevin bullock
300 duke drive
lebanon, TN 37090
8007360925
MDR Report Key18982322
Report Number1221084-2024-00006
Device Sequence Number2867776
Product Code ITI
UDI-Device Identifier17330818345674
UDI-Public17330818345674
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K123290
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberM3
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/06/2024
Initial Report FDA Received Date03/26/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/17/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexPrefer Not To Disclose